Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 264, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2009, 1:00 AM CDT for Russell County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2009, 1:00 AM CDT (06:00 UTC)
- Expired
- Jul 14, 2009, 2:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Russell County, KS
The radar
The Grand Island radar (KUEX), 153 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:16 AM CDT | TSTM WND GST 54 | Russell Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2799 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 140600
SVRICT
KSC167-140700-
/O.NEW.KICT.SV.W.0264.090714T0600Z-090714T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
100 AM CDT TUE JUL 14 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS.
* UNTIL 200 AM CDT.
* AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR GORHAM...OR 10 MILES
NORTHWEST OF RUSSELL...AND MOVING EAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUNKER HILL...DORRANCE...GORHAM...LUCAS...LURAY...PARADISE...
RUSSELL...RUSSELL AIRPORT...WALDO...WILSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
THIS IS A DANGEROUS STORM.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3898 9903 3913 9903 3914 9852 3912 9848
3870 9848 3877 9903 3898 9904
TIME...MOT...LOC 0601Z 268DEG 37KT 3895 9900
$$
ES3 follow-up statements
000
WWUS53 KICT 140615
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT TUE JUL 14 2009
KSC167-140700-
/O.CON.KICT.SV.W.0264.000000T0000Z-090714T0700Z/
RUSSELL KS-
115 AM CDT TUE JUL 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 200 AM CDT...
AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60
TO 75 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF WALDO...OR 10
MILES NORTH OF RUSSELL...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR LUCAS BY 130 AM CDT.
THIS DANGEROUS STORM WILL ALSO AFFECT WILSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING 60 TO 70 MPH WINDS IN
ELLIS COUNTY SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
&&
LAT...LON 3898 9903 3913 9903 3914 9852 3912 9848
3870 9848 3877 9903 3898 9904
TIME...MOT...LOC 0614Z 268DEG 42KT 3902 9876
$$
ES000
WWUS53 KICT 140639
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
139 AM CDT TUE JUL 14 2009
KSC167-140700-
/O.CON.KICT.SV.W.0264.000000T0000Z-090714T0700Z/
RUSSELL KS-
139 AM CDT TUE JUL 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 200 AM CDT...
AT 135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60
TO 75 MPH. THIS STORM WAS LOCATED NEAR LUCAS...OR 16 MILES NORTHEAST
OF RUSSELL...MOVING EAST AT 45 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF RUSSELL
COUNTY...INCLUDING LUCAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING 55 MPH WINDS AT RUSSELL
AIRPORT. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
&&
LAT...LON 3898 9903 3913 9903 3914 9852 3912 9848
3870 9848 3877 9903 3898 9904
TIME...MOT...LOC 0638Z 268DEG 42KT 3902 9855
$$
ES000
WWUS53 KICT 140651
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT TUE JUL 14 2009
KSC167-140701-
/O.EXP.KICT.SV.W.0264.000000T0000Z-090714T0700Z/
RUSSELL KS-
151 AM CDT TUE JUL 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR RUSSELL COUNTY WILL EXPIRE AT
200 AM CDT...
AT 146 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
LAT...LON 3898 9903 3913 9903 3914 9852 3912 9848
3870 9848 3877 9903 3898 9904
TIME...MOT...LOC 0651Z 268DEG 42KT 3902 9835
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:34 AM CDT, 26 minutes earlier.
Area forecast discussion, Jul 14, 12:34 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1234 AM CDT TUE JUL 14 2009 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SIMILAR TO LAST NIGHT...TWO AREAS OF CONVECTION HAVE DEVELOPED...WITH ONE GENERALLLY EAST OF I-35 IN MID LEVEL BAROCLINIC ZONE AND SECOND AREA BEARING DOWN ON KRSL. THIS SECOND BATCH OF STORMS ARE ROLLING DOWNHILL FROM THE HIGH PLAINS ONCE AGAIN...AND WILL LIKELY PERSIST THROUGHOUT THE NIGHT. PRESENT INDICATIONS ARE STORMS SHOULD CONGEAL AND TURN SOUTHEAST DURING THE NIGHT. THIS SETS UP THE SAME ISSUE AS YESTERDAY...WITH A BIG QUESTION MARK AS TO THE IMPACT OF THE OUTFLOW BOUNDARY AND CONVECTIVE DEBRIS ON WINDS DURING THE MORNING AND AFTERNOON. WITH TONIGHTS SYSTEM SEEMINGLY A BIT MORE PROGRESSIVE...MIGHT NOT BE QUITE AS PERSISTENT AS YESTERDAY. HAVE CAUTIOUSLY INCREASED WINDS AT KHUT/KICT...BUT APPEARS THAT SURFACE FRONT MAY BE IN THE VICINITY OF KRSL/KSLN FOR LAST 6 OR SO HOURS OF FORECAST. THAT COULD TRIGGER ISOLATED CONVECTION ALONG I-70 BY LATE AFTERNOON AND EVENING. OVERALL CONFIDENCE IN MODELS AND FORECAST REMAINS LOW. -HOWERTON && .PREV DISCUSSION... /ISSUED 643 PM CDT MON JUL 13 2009/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU UNCLEAR ONCE AGAIN HOW WIDESPREAD CONVECTION WILL BE OVERNIGHT. NORTH AMERICAN MODEL IN THE SHORT TERM SEEMS TO BE OUT PERFORMING THE RUC WITH THE ONGOING STORMS IN OK. AT THIS POINT...THOSE SHOULD REMAIN SOUTH OF THE BORDER. MORE LIKELY SCENARIO IS THE SIMILAR TO THE PREVIOUS FEW NIGHTS WITH STORMS ON THE HIGH PLAINS ROLLING DOWNHILL DURING THE EVENING AND OVERNIGHT. WITH OUTFLOW FROM LAST NIGHTS STORMS PUSHING EFFECTIVE BOUNDARY FURTHER WEST...STORMS MAY MAKE THE TURN SOUTH A BIT QUICKER TONIGHT. WILL AWAIT TONIGHTS 0000 UTC RUNS TO CONFIRM. GIVEN UNCERTAINTY...OPTED NOT TO MENTION THUNDERSTORM IN ANY OF THE TAFS AT THIS TIME...AND JUST GO WITH CUMULONIMBUS FOR NOW. PLAN IS TO UPDATE DURING THE EVENING AS THINGS BECOME MORE CLEAR. FOR TOMORROW HAVE ASSUMED THERE WOULD BE OUTFLOW LURKING AND GENERALLY WAS SLOWER THAN ANY OF THE MODELS TO TURN WINDS AROUND TO THE SOUTH. -HOWERTON PREV DISCUSSION... /ISSUED 252 PM CDT MON JUL 13 2009/ DISCUSSION... FORECAST CONCERNS...ONE MORE DAY AROUND HEAT CRITERIA AND CONVECTIVE CHANCES/TRENDS THE NEXT FEW DAYS. AT EARLY AFTERNOON...SURFACE STATIONARY FRONT WAVERED ALONG THE OKLAHOMA BORDER FROM FAR SOUTHWEST KANSAS INTO NORTHEAST OKLAHOMA. ISOLATED TO WIDELY SCATTERED DIURNALLY DRIVEN CONVECTION IS POSSIBLE EARLY THIS EVENING...WHERE LATEST RUC AND SPC MESO PAGE SHOWED 3500-4000 J/KG CAPE WITH DIMINISHING CONVECTIVE INHIBITION. THIS AREA WAS A BIT MORE REMOVED FROM RELATIVELY STRONGER WINDS ALOFT FURTHER NORTH...ALBEIT MODEST...SO ANY CONVECTION WOULD PROBABLY BE PULSE TYPE SEVERE WITH LOCALLY DAMAGING DOWNBURST WINDS AND HAIL. OTHERWISE...BETTER CHANCES FOR MORE ORGANIZED CONVECTION WILL RESIDE TO OUR NORTHWEST ACROSS THE HIGH PLAINS THIS EVENING. THIS COULD RIDE EAST-SOUTHEAST ALONG THE ELEVATED INSTABILITY AXIS WHERE THE GFS SHOWS GOOD MOISTURE TRANSPORT INTO NORTH CENTRAL KANSAS TONIGHT. WATER VAPOR IMAGERY SHOWED A POTENT MID-SUMMER SHORTWAVE UPPER TROF MOVING ACROSS THE NORTHERN ROCKIES THIS AFTERNOON. THIS TROF WILL SLIDE EAST ACROSS THE NORTHERN PLAINS ON TUESDAY WITH A MODESTLY STRONG SURFACE COLD FRONT DROPPING SOUTH INTO PARTS OF NORTHERN KANSAS DURING THE AFTERNOON. THIS WILL PLACE A GOOD PORTION OF THE FORECAST AREA IN AN OPTIMAL AREA FOR COMPRESSIONAL WARMING WITH A SLIGHT DOWNSLOPE/WEST-SOUTHWEST COMPONENT AS WELL. THIS SHOULD RESULT IN MAXS NEAR 105F ACROSS SOUTH CENTRAL KANSAS. ALTHOUGH WE LOOK TO COME UP SHORT OF HEAT CRITERIA TODAY...IT LOOKS MORE LIKELY ON TUESDAY AFTERNOON. SO WILL CONTINUE THE HEAT WARNING FOR SOUTH CENTRAL AND SOUTHEAST KANSAS...AND ADD A FEW COUNTIES IN CENTRAL KANSAS/INCLUDING SALINA...FOR A HEAT ADVISORY ON TUESDAY AFTERNOON. LATE AFTERNOON CONVECTION IS POSSIBLE ALONG THE SOUTHWARD SAGGING COLD FRONT ON TUESDAY...ALONG THE I-70 CORRIDOR INITIALLY...WITH CHANCES INCREASING A BIT BY EVENING AND EXPANDING SOUTH TO PERHAPS ALONG HWY 50 BY DARK. CONFIDENCE ON CHANCES BUILDING FURTHER SOUTH ACROSS THE REST OF THE AREA TUESDAY NIGHT ARE RATHER LOW...DUE TO WEAKENING OF CONVERGENCE ALONG THE BOUNDARY AND STILL RATHER WARM AIR/CAP HOLDING AT MID LEVELS CLOSER TO THE OKLAHOMA BORDER. HOWEVER...WILL KEEP SLIGHT POPS IN FOR MOST AREAS INTO WEDNESDAY AS ELEVATED MOISTURE/INSTABILITY AND WEAK PERTURBATIONS IN THE FLOW ALOFT MAY ALLOW FOR FESTERING OR RENEWED CONVECTION TO THE NORTH OF THE SURFACE FRONT. IN THE MEDIUM RANGE...THE GFS AND ECMWF DEVELOP A MORE PRONOUNCED UPPER TROF ACROSS THE GREAT LAKES AND OHIO VALLEY BY THE END OF THE WEEK. THIS WILL PLACE KANSAS IN A PRECARIOUS NORTH-NORTHWEST FLOW REGIME ALOFT AGAIN...WITH THE POTENTIALLY ACTIVE MID-LEVEL BAROCLINIC ZONE IN CLOSE PROXIMITY TO THE AREA. THERE IS RATHER LOW CONFIDENCE ON DAY TO DAY DETAILS...AND WILL MAKE LITTLE CHANGES TO THE OUTER PERIODS WITH THIS FORECAST. WILL KEEP TEMPERATURES CLOSE TO CLIMO WITH PERIODIC CHANCES FOR STORMS IN DAYS 4 TO 7...THOUGH DETAILS WILL NEED REFINEMENT WITH EACH FORECAST. DARMOFAL AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ONGOING SCT TS OVER SERN KS HAS BEEN DRIVEN BY ISENTROPIC LIFT WITHIN MID-LEVEL BAROCLINIC ZONE. ACTIVITY SHOWING SOME SIGNS OF WEAKENING RECENTLY...BUT HAVE CARRIED A TS MENTION AT CNU THRU 20Z DUE TO PROXIMITY. OTHERWISE...ISOLD TS PSBL ALONG A NEARLY STATIONARY FRONT EXTENDING FROM SWRN KS TO N-CNTRL/NERN OKLAHOMA. DOES NOT APPEAR WORTH MENTION OF TS ATTM AT ICT TERMINAL. THIS FRONT LOOKS TO LIFT NWD AS WARM FRONT ACROSS FORECAST AREA LATE TONIGHT INTO TUES AM. NAM-WRF SHOWING STRONG BOUNDARY LAYER MOISTENING AND STRATUS SIGNAL TUES AM IN CNTRL KS MUCH MORESO THAN GFS. HAVE GONE WITH SCATTERED STRATUS DECK AT SLN/RSL THIS FAR OUT...BUT PSBL THAT IFR CIGS COULD FORM IN SERLY UPSLOPE COMPONENT N OF WARM FRONT. MODELS SHOW CONVECTION FORMING FROM NERN CO INTO WRN NE/SERN WY LATE THIS PM/EVE. CORFIDI VECTORS SUGGEST SERN PROPAGATION POTENTIAL IN S-SWRLY LOW-LEVEL JET. SO SOME POTENTIAL FOR THIS ACTIVITY TO AFFECT RSL/SLN/CNU LATE TONIGHT/TUES AM. WILL FURTHER ASSESS RADAR TRENDS THIS EVE BEFORE INSERTING TS MENTION IN TAFS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 76 91 70 90 / 20 20 30 20 HUTCHINSON 72 90 69 90 / 30 20 20 20 NEWTON 74 90 69 89 / 30 20 20 20 ELDORADO 76 91 68 90 / 20 20 30 20 WINFIELD-KWLD 77 94 72 91 / 20 20 30 20 RUSSELL 68 88 67 90 / 30 20 20 20 GREAT BEND 70 89 68 91 / 30 20 20 20 SALINA 72 88 68 91 / 30 20 20 20 MCPHERSON 72 89 69 90 / 30 20 20 20 COFFEYVILLE 77 94 72 90 / 20 20 30 20 CHANUTE 76 91 70 89 / 20 20 30 20 IOLA 76 90 70 88 / 20 20 30 20 PARSONS-KPPF 77 93 71 90 / 20 20 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ067>072-082-083-091>096-098>100. HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR KSZ049-051>053. &&
Hazardous weather outlook, Jul 13, 3:36 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT MON JUL 13 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 336 PM CDT MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY ALONG AND SOUTH OF HIGHWAY 400 IN SOUTH CENTRAL AND SOUTHEAST KANSAS. STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE...WITH THE MAIN RISK BEING DAMAGING DOWN-BURST WINDS TO 70 MPH AND HAIL UP TO QUARTER SIZE. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE HIGH PLAINS THIS EVENING...AND COULD AFFECT CENTRAL KANSAS TONIGHT. A FEW STRONG STORMS WILL BE POSSIBLE...PRODUCING SMALL HAIL AND WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDICES ARE EXPECTED TO CLIMB TO AROUND 105 DEGREES ON TUESDAY AFTERNOON...ACROSS MUCH OF THE AREA. PLEASE REFER TO THE LATEST HEAT ADVISORY AND EXCESSIVE HEAT WARNING FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ALONG A COLD FRONT ON TUESDAY AFTERNOON AND EVENING ACROSS CENTRAL KANSAS. A FEW SEVERE STORMS WILL BE POSSIBLE...CAPABLE OF PRODUCING WINDS TO 70 MPH AND HAIL UP TO QUARTER SIZE. CHANCES FOR THUNDERSTORMS WILL CONTINUE PERIODICALLY ACROSS MUCH OF THE AREA FROM TUESDAY NIGHT THROUGH THE END OF THE WEEK. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. HOWEVER STRONG STORMS OR ISOLATED SEVERE STORMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Jul 14, 12:56 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1256 AM CDT TUE JUL 14 2009 KSZ032-140630- RUSSELL- 1256 AM CDT TUE JUL 14 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF VICTORIA...OR 14 MILES WEST OF RUSSELL...AND MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE LIKELY WITH THIS STORM. PEOPLE IN RUSSELL COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.